This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Safety in Overdose of Quetiapine: A Case Report

Ellen Nudelman, Luis M. Vinuela, and Carl I. Cohen

Published: August 15, 1998

Article Abstract

Sir: Quetiapine (Seroquel) is a new atypical antipsychotic drug belonging to a new chemical class, the dibenzothiazepine derivatives. It is a serotonin and dopamine receptor antagonist, which also has antagonistic activity at α-adrenergic and histamine receptor sites. A MEDLINE review of the literature yielded no prior published reports of quetiapine overdosage. Therefore, we report the case of a patient who intentionally ingested a large quantity of quetiapine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...